# SDR HEEA084343

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N498PH
- Make and model: Bell 407
- Aircraft serial: 53399
- Aircraft time: 3,551 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Indicator
- Part number: 407375005101
- Part serial: 0276
- Condition: Failed
- Location: Gearbox Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER A FEW MINUTES OF FLIGHT, TEMP SIDE OF GEARBOX OIL TEMP/PRESSURE INDICATOR GOES OUT.
